Integral representation of a solution of the Cauchy problem for a degenerating hyperbolic equation with retarded argument
Abstract
By using the method of integral equations, we prove the existence and uniqueness of a regular solution of the Cauchy problem for a degenerating hyperbolic equation with retarded argument.Downloads
Published
25.10.1997
Issue
Section
Research articles
How to Cite
Zarubin, A. N. “Integral Representation of a Solution of the Cauchy Problem for a Degenerating Hyperbolic Equation With Retarded Argument”. Ukrains’kyi Matematychnyi Zhurnal, vol. 49, no. 10, Oct. 1997, pp. 1332–1336, https://umj.imath.kiev.ua/index.php/umj/article/view/5131.